# SDR DLM88960113

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LANDING GEAR RETRACTION, LEFT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR DOOR OPEN LIGHT.  AIRCRAFT RETURNED ATL.  CYCLED GEAR, ALL VISUAL NORMAL AND INDICATIONS NORMAL.  BLED HYDRAULIC SYSTEM OF AIR, INSPECTED GEAR DOORS AND AREA, OPERATION NORMAL.
